Peer reviewed papers:

The embedding structure for linearly ordered topological spaces, with A. Primavesi. Topology and its Applications Vol. 159(13) (2012), p. 3103–3114.

Linear regression with compositional explanatory variables, with K. Hron and P. Filzmoser. Journal of Applied Statistics Vol. 39(5) (2012), p. 1115-1128.

A scattering of orders, with U. Abraham, R. Bonnet, J. Cummings and M. Dzamonja. to appear in the Transactions of the American Mathematical Society 364 (2012), p. 6259-6278.

Negative universality results for graphs, with S.D.Friedman. Fundamenta Mathematicae 210 (2010), p.269-283.

Small universal families for graphs omitting cliques. Archive for Mathematical Logic Vol.49(7) (2010), p.799-811.

An inner model for global domination, with S.D.Friedman. Journal of Symbolic Logic Vol.74(1) (2009), p.251-264.

Perfect trees and elementary embeddings, with S.D.Friedman. Journal of Symbolic Logic Vol.73(3) (2008), p.906-918.

Internal consistency for embedding complexity, with S.D.Friedman. Journal of Symbolic Logic Vol.73(3) (2008), p.831-844.

Global complexity results, with S.D.Friedman and M.Dzamonja. in Set Theory: Trends and Applications [Quaderni di Mathematica 17], A. Andretta ( ed.), 2007.

Universality for graphs and orders which omit large substructures. Notre Dame Journal of Formal Logic, Vol.47(2) (2006).

Universality results for well-founded posets, with M.Dzamonja. Sarajevo Journal of Mathematics, Vol.1(14) (2005), pg.147-160.

A poset hierarchy, with M.Dzamonja. Central European Journal of Mathematics, Vol.4(2) (2006), pg.1-18.

Book review:

A review of Cogwheels of the mind by A.W.F Edwards. Bulletin of Symbolic Logic, Vol.11(1) (2005).


PhD Thesis, Universality results for ordered and directed structures. University of East Anglia, 2003.

Undergraduate Thesis, Other ordinal operations and an expansion of a poset hierarchy. University of Wisconsin – Madison, 1998.

Leave a Reply

Your email address will not be published. Required fields are marked *